# SDR HEEA0011717

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Part number: 7615009043050
- Condition: Torn
- Location: Tip Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN ON THE LOWER SIDE, JUST AFT OF THE LEADING EDGE STRIP.
